Alert archive / Texas / Flash Flood Warnings in 2005
Flash Flood Warning 30, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this flash flood warning at Jun 3, 2005, 2:19 AM CDT for Midland County, Texas. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 3, 2005, 2:19 AM CDT (07:19 UTC)
- Expired
- Jun 3, 2005, 6:15 AM CDT
- In force
- 4 hr
- Issued by
- NWS Midland/Odessa, TX
- Area
- Counties, with a storm outline in the text
County Midland County, TX
The radar
The Midland/Odessa radar (KMAF), 15 km from the middle of the area, began a volume at 07:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 7.3 hours before the alert went out and 17 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1625 J/kg
- Mixed-layer CIN
- -126 J/kg
- Mixed-layer LCL
- 2374 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 129 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KMAF 030720 FFWMAF TXC329-031115- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 219 AM CDT FRI JUN 3 2005 THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A * FLASH FLOOD WARNING FOR... MIDLAND COUNTY IN WEST TEXAS * UNTIL 615 AM CDT * AT 215 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A THUNDERSTORM CAPABLE OF PRODUCING FLASH FLOODING LOCATED NEAR THE MIDLAND INTERNATIONAL AIRPORT...MOVING EAST AT 35 MPH. * LOCATIONS IMPACTED INCLUDE... COTTON FLAT... MIDLAND... VALLEY VIEW... GREENWOOD... SPRABERRY... BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. ACT QUICKLY IF FLOODING IS OBSERVED. MOVE TO HIGHER GROUND. TO REPORT FLOODING OR SEVERE WEATHER ONLY... CALL THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIDLAND AT 1 800 597 3220. LAT...LON 3168 10227 3168 10179 3208 10184 3205 10227 $$
2 follow-up statements
000 WGUS74 KMAF 030823 FFSMAF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 321 AM CDT FRI JUN 3 2005 TXC329-031115- MIDLAND- 321 AM CDT FRI JUN 3 2005 ...A FLASH FLOOD WARNING CONTINUES UNTIL 615 AM CDT FOR MIDLAND COUNTY... AT 319 AM CDT...TRAINED WEATHER SPOTTERS REPORTED A THUNDERSTORM PRODUCING FLASH FLOODING. SIX INCHES OF WATER WAS REPORTED RUNNING ACROSS MIDLAND DRIVE AND MARK DRIVE. THIS STORM WAS LOCATED 4 MILES NORTHWEST OF SPRABERRY...OR ABOUT 12 MILES EAST OF MIDLAND... MOVING NORTHEAST AT 45 MPH. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. ACT QUICKLY IF FLOODING IS OBSERVED. MOVE TO HIGHER GROUND. TO REPORT FLOODING OR SEVERE WEATHER ONLY... CALL THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIDLAND AT 1 800 597 3220. LAT...LON 3168 10227 3168 10179 3208 10184 3205 10227 $$
000 WGUS74 KMAF 030856 FFSMAF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 353 AM CDT FRI JUN 3 2005 TXC329-031115- MIDLAND- 353 AM CDT FRI JUN 3 2005 ...A FLASH FLOOD WARNING CONTINUES UNTIL 615 AM CDT FOR MIDLAND COUNTY... AT 350 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH FLOODING FROM A THUNDERSTORM OVER THE CITY OF MIDLAND. FLASH FLOODING WAS REPORTED ON WADLEY AT MIDLAND DRIVE... ON BLUEBIRD LANE... ON GARFIELD BETWEEN WALL AND FRONT STREET... ON ANDREWS HIGHWAY BETWEEN LOOP 250 AND MIDLAND DRIVE... ON MIDKIFF NORTH OF THE LOOP... AND ON FLORIDA STREET. THIS STORM WAS MOVING NORTHEAST AT 45 MPH. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. ACT QUICKLY IF FLOODING IS OBSERVED. MOVE TO HIGHER GROUND. TO REPORT FLOODING OR SEVERE WEATHER ONLY... CALL THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIDLAND AT 1 800 597 3220. LAT...LON 3168 10227 3168 10179 3208 10184 3205 10227 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 2, 9:42 PM CDT, 4 hours 37 minutes earlier.
Area forecast discussion, Jun 2, 9:42 PM CDT, 4 hours 37 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 942 PM CDT THU JUN 2 2005 .UPDATE... IMPRESSIVE SYSTEM NOW COMING OUT OF NORTHERN CHIHUAHUA WILL ACT UPON A MOIST AND UNSTABLE AIRMASS TO PRODUCE SEVERE CONVECTION TONIGHT ACROSS THE ENTIRE CWFA. SCATTERED SUPERCELLS SHOULD MORPH INTO A LINEAR MCS AS COLD POOLS CONSOLIDATE BENEATH RESPECTABLE DEEP LAYER SHEAR. AM UPDATING GRIDS RAISE POP AND QPF SUBSTANTIALLY. TEXT PRODUCTS OUT SOON. && .PREV DISCUSSION... /ISSUED 311 PM CDT THU JUN 2 2005/ SHORT TERM... SURFACE DEW POINTS CONTINUE TO FALL ACROSS PORTIONS OF WEST TEXAS AND SOUTHEAST NEW MEXICO THIS AFTERNOON. THE MOST NOTABLE DROP IN DEW POINTS ENDING 19Z HAS BEEN ACROSS THE UPPER TRANS PECOS REGION AND INTO SOUTHEAST NEW MEXICO. THE DRYLINE IS BECOMING A LITTLE MORE APPARENT ACROSS THE REGION...WITH SAID FEATURE ROUGHLY ALONG A KCNM-KINK-KMRF LINE AT 19Z. WATER VAPOR IMAGERY LOOP CONTINUES TO SHOW A CLOSED LOW TRANSLATING EAST OVER THE NORTHERN BAJA PENINSULA/GULF OF CALIFORNIA...WITH SUBTROPICAL CIRRUS SHIELD AHEAD OF THIS FEATURE ENCOMPASSING ALL OF WEST TEXAS AND SOUTHEAST NEW MEXICO. THE 18Z KMAF SOUNDING...WHICH COMPARES RELATIVELY WELL WITH THE NAM-BUFR FORECAST SOUNDING...DOES SHOW AN INVERSION IN THE 850-800MB LAYER. THIS INVERSION IS CERTAINLY BREAKABLE WITH A FEW DEGREES OF HEATING. WE BELIEVE THE MID-LEVEL TEMPERATURES WILL CONTINUE TO WARM THIS AFTERNOON AND THUS PROVIDE A CAPPING INVERSION TO LIMIT THUNDERSTORM DEVELOPMENT. HOWEVER...WITH STRONG AFTERNOON HEATING ACROSS THE AREA...THE AIRMASS EAST OF THE DRYLINE WILL BE VERY UNSTABLE...PARTICULARLY ALONG AND EAST OF A PANTHER JUNCTION TO FORT STOCKTON TO BIG SPRING LINE. THE CURRENT FORECAST HAS THIS COVERED AND OVERALL...LITTLE CHANGES WERE MADE TO THE EVENING FORECAST. CONDITIONS STILL APPEAR FAVORABLE AFTER MIDNIGHT FOR A ROUND OF SEVERE WEATHER AS LARGE SCALE FORCING INCREASES OVER THE AREA IN ADVANCE OF THE ABOVE MENTIONED CLOSED LOW. SURFACE PRESSURE FALLS ARE TAKING PLACE ACROSS EASTERN NEW MEXICO AND THIS WILL ALLOW THE DRYLINE TO QUICKLY RETREAT WESTWARD BEGINNING LATE THIS AFTERNOON AND EVENING. MID-LEVEL COOLING WILL SERVE TO STEEPEN LAPSE RATES FURTHER AS SHEAR PROFILES BECOME FAVORABLE FOR A LINEAR COMPLEX OF STORMS TO MOVE ACROSS THE TRANS PECOS...PERMIAN BASIN AND WESTERN LOW ROLLING PLAINS TONIGHT. DAMAGING WINDS AND LARGE HAIL WILL BE THE PRIMARY CONCERNS. LONG TERM... THE LAST COUPLE MODEL RUNS HAVE COME CLOSER TOGETHER ON THE TIMING OF A MID LEVEL SHORTWAVE INTO OUR FORECAST AREA ON FRIDAY. I CURRENTLY FAVOR THE SLIGHTLY SLOWER NAM SOLUTION. THIS SHORTWAVE...CURRENTLY CROSSING THE BAY OF CALIFORNIA SHOULD MOVE ACROSS NORTHERN MEXICO... REACHING FAR WEST TEXAS BY AROUND 12Z EARLY TOMORROW MORNING... THEN MOVE ACROSS THE COUNTY WARNING AREA BY EARLY AFTERNOON. AHEAD OF THIS SYSTEM...MID LEVEL COOLING WILL ALLOW FOR THE CAP TO ERODE...WITH THUNDERSTORMS EXPECTED TO DEVELOP ALONG AND EAST OF THE DRYLINE...FROM LEA COUNTY TO CENTRAL BREWSTER COUNTY. WITH CAPE VALUES EXPECTED TO BE IN THE 1500 TO 2500 J/KG RANGE EAST OF THE DRYLINE OVERNIGHT AND LIFTED INDICES AROUND -4 TO -6...EXPECT THAT THUNDERSTORMS WILL REACH SEVERE LEVELS OVERNIGHT AND THEN SPREAD EASTWARD ACROSS THE REMAINDER OF THE CWA FRIDAY MORNING AND FRIDAY AFTERNOON. WHILE THE MAIN THREAT STILL APPEARS TO BE LARGE HAIL...0-6 KM SHEAR AND BRN SHEAR VALUES SUPPORT SUPERCELL DEVELOPMENT...WOULD NOT RULE OUT THE POSSIBILITY OF ISOLATED TORNADOES OVERNIGHT. BASED ON CURRENT DEW POINT TRENDS...THE NAM CONTINUES TO OVERDUE THE LOW LEVEL MOISTURE...WHICH CAUSES PROGGED NAM CAPE VALUES TO EXCEED 5000 J/KG IN SOME LOCATIONS OVERNIGHT. THE GFS LOOKS TO BE DOING A MUCH BETTER JOB WITH THIS MOISTURE (SLIGHTLY LOWER DEWPOINTS)...AND FAVOR ITS MODERATE INSTABILITY SOLUTION. HOWEVER...THE NAM SOLUTION FOR THE TIMING OF THE SHORTWAVE STILL LOOKS ON TRACK. SOUTHWEST FLOW ALOFT THROUGH LATE NEXT WEEK WILL RESULT IN A SERIES MID LEVEL SHORT WAVES MOVING ACROSS THE AREA. THIS WILL ALLOW A SURFACE TROUGH AND THE DRYLINE TO REMAIN OVER THE AREA...WITH MOISTURE OCCASIONALLY BEING PULLED BACK TOWARDS THE MOUNTAINS IN ADVANCE OF ADVANCING SHORTWAVES. THE CURRENT FORECAST ALREADY TRENDS THAT DIRECTION. OVERALL...WILL MAKE MINOR ADJUSTMENTS TO THE CURRENT FORECASTS... PRIMARILY TO THE DEW POINT AND TEMPERATURE GRIDS. && .MAF WATCHES/WARNINGS/ADVISORIES... NM...NONE. TX...NONE. && 01/70
Hazardous weather outlook, Jun 2, 9:51 PM CDT, 4 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 951 PM CDT THU JUN 2 2005 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-040251- ANDREWS-BIG BEND AREA-BORDEN-CENTRAL LEA COUNTY-CRANE- DAVIS/APACHE MOUNTAINS AREA-DAWSON-ECTOR-EDDY COUNTY PLAINS-GAINES- GLASSCOCK-GUADALUPE MOUNTAINS-GUADALUPE MOUNTAINS OF EDDY COUNTY- HOWARD-LOVING-MARFA PLATEAU-MARTIN-MIDLAND-MITCHELL- NORTHERN LEA COUNTY-PECOS-PRESIDIO VALLEY-REAGAN- REEVES COUNTY AND UPPER TRANS PECOS-SCURRY-SOUTHERN LEA COUNTY- TERRELL-UPTON-VAN HORN AND HIGHWAY 54 CORRIDOR-WARD-WINKLER- 951 PM CDT THU JUN 2 2005 (851 PM MDT THU JUN 2 2005) THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST TEXAS AND SOUTHEASTERN NEW MEXICO. .DAY ONE...TONIGHT THUNDERSTORMS...SOME SEVERE WITH LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES...ARE POSSIBLE OVERNIGHT ACROSS ALL OF WEST TEXAS AND SOUTHEASTERN NEW MEXICO. LOCALLY HEAVY RAINFALL WILL CREATE LOCALIZED FLASH FLOODING...ESPECIALLY IN URBAN AREAS AND IN LOW LYING AREAS. NEARLY CONTINUOUS CLOUD-TO-GROUND LIGHTNING CAN ALSO BE EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY EARLY FRIDAY MORNING...SCATTERED THUNDERSTORMS ARE EXPECTED TO BE ONGOING ALONG AND EAST OF THE DRYLINE LOCATED FROM LEA COUNTY NEW MEXICO TO FORT STOCKTON TO EASTERN BREWSTER COUNTY. WITH MODERATE ATMOSPHERIC INSTABILITY AND ABUNDANT AMOUNTS OF LOW LEVEL MOISTURE IN PLACE...THESE THUNDERSTORMS ARE EXPECTED TO REACH SEVERE LEVELS WITH THE MAIN THREATS BEING LARGE HAIL AND HIGH WINDS. AN ISOLATED TORNADO IS ALSO POSSIBLE. ISOLATED TO SCATTERED THUNDERSTORMS ALONG AND AHEAD OF THE DRYLINE SATURDAY THROUGH NEXT THURSDAY WILL PROVIDE A CHANCE FOR SEVERE THUNDERSTORMS DURING THE LATE AFTERNOON AND EVENING HOURS. .SPOTTER INFORMATION STATEMENT... THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT (LOWER CASE) HTTP://WWW.WEATHER.GOV/MIDLAND
In the hours before
Special weather statement, Jun 2, 9:48 PM CDT, 4 hours 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 948 PM CDT THU JUN 2 2005 TXZ057-058-074-075-080-030330- DAVIS/APACHE MOUNTAINS AREA-MARFA PLATEAU-PECOS- REEVES COUNTY AND UPPER TRANS PECOS-VAN HORN AND HIGHWAY 54 CORRIDOR- 948 PM CDT THU JUN 2 2005 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR WESTERN CULBERSON COUNTY AND EASTERN REEVES COUNTY... AS OF 945 PM CDT...A LINE OF STRONG THUNDERSTORMS HAVE CURRENTLY DEVELOPED OVER RURAL AREAS OF EASTERN CULBERSON COUNTY AND WESTERN REEVES COUNTY. THESE STORMS ARE CAPABLE OF PRODUCING UP TO DIME SIZE HAIL AND 50 MPH WINDS. IN ADDITION...VERY HEAVY RAINS ARE POSSIBLE. MOTORISTS AND RESIDENTS ARE URGED TO STAY ALERT TO THE LATEST STATEMENTS AND WARNINGS. IF YOU SEE FLOODED ROADWAYS....TURN AROUND. DON/T DROWN. 02
Special weather statement, Jun 2, 10:27 PM CDT, 3 hours 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 1027 PM CDT THU JUN 2 2005 TXZ079>081-030400- BIG BEND AREA TX-MARFA PLATEAU TX-PRESIDIO VALLEY TX- 1027 PM CDT THU JUN 2 2005 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR BREWSTER...PRESIDIO AND WESTERN JEFF DAVIS COUNTIES. A TORNADO WATCH CONTINUES UNTIL 4 AM CDT. A STRONG THUNDERSTORM WAS LOCATED 11 MILES SOUTHEAST OF PERSIMMON GAP AT 1027 PM CDT...MOVING NORTHEAST AT 40 MPH. THIS STORM IS ALREADY CAPABLE OF PRODUCING PEA SIZED HAIL... DEADLY LIGHTNING AND HEAVY RAIN. FURTHER INTENSIFICATION IS LIKELY. OTHER SCATTERED THUNDERSTORMS WERE RAPIDLY DEVELOPING OVER THE MARFA PLATEAU AND DAVIS MOUNTAINS SOUTHWARD TO THE BIG BEND REGION. THE RISK OF SEVERE THUNDERSTORMS AND POSSIBLY TORNADOES THROUGH THE EVENING AND EARLY MORNING IS EXPECTED TO INCREASE. PLEASE STAY APPRISED OF THIS DEVELOPING WEATHER SITUATION. 05
Special weather statement, Jun 2, 10:50 PM CDT, 3 hours 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 1050 PM CDT THU JUN 2 2005 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-030600- ANDREWS-BIG BEND AREA-BORDEN-CENTRAL LEA COUNTY-CRANE- DAVIS/APACHE MOUNTAINS AREA-DAWSON-ECTOR-EDDY COUNTY PLAINS-GAINES- GLASSCOCK-GUADALUPE MOUNTAINS-GUADALUPE MOUNTAINS OF EDDY COUNTY- HOWARD-LOVING-MARFA PLATEAU-MARTIN-MIDLAND-MITCHELL- NORTHERN LEA COUNTY-PECOS-PRESIDIO VALLEY-REAGAN- REEVES COUNTY AND UPPER TRANS PECOS-SCURRY-SOUTHERN LEA COUNTY- TERRELL-UPTON-VAN HORN AND HIGHWAY 54 CORRIDOR-WARD-WINKLER- 1050 PM CDT (950 PM MDT) THU JUN 2 2005 ...SEVERE WEATHER EPISODE EXPECTED OVERNIGHT... A SIGNIFICANT EPISODE OF SEVERE THUNDERSTORMS...INCLUDING THE POSSIBILITY OF VERY LARGE HAIL...DAMAGING WINDS...AND A FEW TORNADOES...IS EXPECTED TO IMPACT MUCH OF WEST TEXAS AND SOUTHEASTERN NEW MEXICO LATE TONIGHT AND EARLY FRIDAY MORNING. SEVERE THUNDERSTORMS WERE LOCATED OVER THE UPPER TRANS PECOS REGION AS OF LATE EVENING. THESE STORMS WILL MOVE EAST INTO A VOLITALE AIRMASS OVER THE TRANS PECOS AND THE PERMIAN BASIN LATER TONIGHT. CURRENT INDICATIONS SUGGEST A SIGNIFICANT SEVERE WEATHER EVENT WILL BE POSSIBLE. SEVERE WEATHER MAY BEGIN TO IMPACT THE CENTRAL PERMIAN BASIN AROUND MIDNIGHT. RESIDENTS AND MOTORISTS IN WEST TEXAS AND SOUTHEASTERN NEW MEXICO... INCLUDING THE CENTRAL PERMIAN BASIN...SHOULD REMAIN ALERT TONIGHT AND MONITOR THE LATEST SEVERE WEATHER INFORMATION. REMEMBER YOUR SEVERE WEATHER AND TORNADO SAFETY RULES AND BE PREPARED TO TAKE ACTION SHOULD A WARNING BE ISSUED FOR YOUR AREA.
Special weather statement, Jun 2, 11:29 PM CDT, 2 hours 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 1129 PM CDT THU JUN 2 2005 NMZ033-034-TXZ059-060-030545- CENTRAL LEA COUNTY-LOVING-SOUTHERN LEA COUNTY-WINKLER- 1129 PM CDT (1029 PM MDT) THU JUN 2 2005 ...SIGNIFICANT WEATHER ALERT... AT 1120 PM CDT /1020 PM MDT/...A SEVERE LINE OF THUNDERSTORMS IS CURRENTLY LOCATED ALONG SH 128 IN SOUTHERN LEA COUNTY. NATIONAL WEATHER SERVICE RADAR INDICATES SEVERE WINDS AND LARGE HAIL ASSOCIATED WITH THESE STORMS AS THEY RACE TO THE NORTHEAST AT 45 MPH. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE... SH 128... SH 18... EUNICE... HOBBS... RESIDENTS AND MOTORISTS IN THESE AREAS SHOULD REMAIN ALERT TONIGHT AND MONITOR THE LATEST SEVERE WEATHER STATEMENTS AND WARNINGS. REMEMBER YOUR SEVERE WEATHER AND TORNADO SAFETY RULES AND BE PREPARED TO TAKE COVER AS THESE STORMS APPROACH YOUR AREA.
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 9:52 PM CDT | Severe Thunderstorm Warning | MAF | Culberson | 53 min |
| Jun 2, 9:59 PM CDT | Severe Thunderstorm Warning | MAF | Reeves | 61 min |
| Jun 2, 10:18 PM CDT | Severe Thunderstorm Warning | MAF | Loving | 57 min |
| Jun 2, 10:46 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 44 min |
| Jun 2, 10:57 PM CDT | Tornado Warning | MAF | Loving | 63 min |
| Jun 2, 11:22 PM CDT | Severe Thunderstorm Warning | MAF | Terrell | 33 min |
| Jun 2, 11:35 PM CDT | Severe Thunderstorm Warning | MAF | Presidio | 15 min |
| Jun 2, 11:41 PM CDT | Severe Thunderstorm Warning | MAF | Winkler | 64 min |
| Jun 2, 11:43 PM CDT | Flash Flood Warning | MAF | Jeff Davis, Presidio | 3 hr |
| Jun 2, 11:55 PM CDT | Severe Thunderstorm Warning | MAF | Reeves, Ward | 65 min |
| Jun 2, 11:59 PM CDT | Flash Flood Warning | MAF | Terrell | 3 hr |
| Jun 3, 12:05 AM CDT | Severe Thunderstorm Warning | MAF | Andrews, Gaines | 55 min |
| Jun 3, 12:41 AM CDT | Severe Thunderstorm Warning | MAF | Andrews, Ector, Winkler | 49 min |
| Jun 3, 12:49 AM CDT | Severe Thunderstorm Warning | MAF | Jeff Davis, Presidio | 41 min |
| Jun 3, 12:50 AM CDT | Tornado Warning | MAF | Ward | 22 min |
| Jun 3, 12:52 AM CDT | Severe Thunderstorm Warning | MAF | Brewster | 27 min |
| Jun 3, 1:06 AM CDT | Severe Thunderstorm Warning | MAF | Dawson, Gaines | 54 min |
| Jun 3, 1:17 AM CDT | Flash Flood Warning | MAF | Ector | 4 hr |
| Jun 3, 1:26 AM CDT | Severe Thunderstorm Warning | MAF | Pecos | 49 min |
| Jun 3, 1:28 AM CDT | Severe Thunderstorm Warning | MAF | Jeff Davis, Presidio, Reeves | 47 min |
| Jun 3, 1:33 AM CDT | Severe Thunderstorm Warning | MAF | Andrews, Ector | 57 min |
| Jun 3, 1:44 AM CDT | Severe Thunderstorm Warning | MAF | Crane | 61 min |
| Jun 3, 1:56 AM CDT | Severe Thunderstorm Warning | MAF | Brewster, Jeff Davis, Pecos | 49 min |
| Jun 3, 2:07 AM CDT | Severe Thunderstorm Warning | MAF | Brewster, Jeff Davis, Pecos | 38 min |
| Jun 3, 2:14 AM CDT | Severe Thunderstorm Warning | MAF | Martin | 31 min |
| Jun 3, 2:15 AM CDT | Severe Thunderstorm Warning | MAF | Pecos | 23 min |
| Jun 3, 2:44 AM CDT | Severe Thunderstorm Warning | MAF | Brewster, Pecos | 46 min |
| Jun 3, 2:46 AM CDT | Severe Thunderstorm Warning | MAF | Crane, Upton | 44 min |
| Jun 3, 2:48 AM CDT | Flash Flood Warning | MAF | Brewster, Jeff Davis | 3 hr |
| Jun 3, 3:31 AM CDT | Severe Thunderstorm Warning | MAF | Pecos | 59 min |
| Jun 3, 4:27 AM CDT | Flash Flood Warning | MAF | Upton | 3 hr |
| Jun 3, 4:52 AM CDT | Severe Thunderstorm Warning | MAF | Reagan | 53 min |
| Jun 3, 5:54 AM CDT | Severe Thunderstorm Warning | MAF | Terrell | 51 min |
Nearby
Flash Flood Warnings in Texas, 2005Every flash flood warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.